Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 12, Issue 4, Pages 393-415

Multi-dimensional quasitoeplitz Markov chains

Belarus State University, Department of Applied Mathematics and Informatics, 4, F. Skorina Ave, Minsk 50, Belarus

Received 1 November 1997; Revised 1 July 1998

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alexander N. Dudin and Valentina I. Klimenok, “Multi-dimensional quasitoeplitz Markov chains,” Journal of Applied Mathematics and Stochastic Analysis, vol. 12, no. 4, pp. 393-415, 1999.